# SDR CKSA98090

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Mlg Doors
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT DOOR NOT LATCH LIGHT AND RT DOOR UNSAFE LIGHT CAME ON.  ALL ELSE NORMAL.  CLEANED UPLATCH C/P, REPLACED BADLY MUSHROOMED DOOR LIGHT BULB, OPS CHECKS OK PER DC-8 MM 32-12-1.
